Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 345, Number 2
HTML articles powered by AMS MathViewer

A reimbedding algorithm for Casson handles
Žarko Bižaca PDF
Trans. Amer. Math. Soc. 345 (1994), 435-510
Extremal properties of Green functions and A. Weitsman’s conjecture
Alexander Fryntov PDF
Trans. Amer. Math. Soc. 345 (1994), 511-525
Well-posedness and stabilizability of a viscoelastic equation in energy space
Olof J. Staffans PDF
Trans. Amer. Math. Soc. 345 (1994), 527-575
Measurable quotients of unipotent translations on homogeneous spaces
Dave Witte PDF
Trans. Amer. Math. Soc. 345 (1994), 577-594
Hilbert 90 theorems over division rings
T. Y. Lam and A. Leroy PDF
Trans. Amer. Math. Soc. 345 (1994), 595-622
Notes on ruled symplectic $4$-manifolds
Dusa McDuff PDF
Trans. Amer. Math. Soc. 345 (1994), 623-639
Foundations of BQO theory
Alberto Marcone PDF
Trans. Amer. Math. Soc. 345 (1994), 641-660
Sensitivity analysis of solutions to generalized equations
A. B. Levy and R. T. Rockafellar PDF
Trans. Amer. Math. Soc. 345 (1994), 661-671
Factoring $L$-functions as products of $L$-functions
Douglas Grenier PDF
Trans. Amer. Math. Soc. 345 (1994), 673-692
Dynamics near the essential singularity of a class of entire vector fields
Kevin Hockett and Sita Ramamurti PDF
Trans. Amer. Math. Soc. 345 (1994), 693-703
Empirical distribution functions and strong approximation theorems for dependent random variables. A problem of Baker in probabilistic number theory
Walter Philipp PDF
Trans. Amer. Math. Soc. 345 (1994), 705-727
On the dependence of analytic solutions of partial differential equations on the right-hand side
Siegfried Momm PDF
Trans. Amer. Math. Soc. 345 (1994), 729-752
Rigidity of ergodic volume-preserving actions of semisimple groups of higher rank on compact manifolds
Guillaume Seydoux PDF
Trans. Amer. Math. Soc. 345 (1994), 753-776
Centered bodies and dual mixed volumes
Gao Yong Zhang PDF
Trans. Amer. Math. Soc. 345 (1994), 777-801
Boundary behavior of the Bergman kernel function on some pseudoconvex domains in $\textbf {C}^ n$
Sanghyun Cho PDF
Trans. Amer. Math. Soc. 345 (1994), 803-817
Classifications of Baire-$1$ functions and $c_ 0$-spreading models
V. Farmaki PDF
Trans. Amer. Math. Soc. 345 (1994), 819-831
Stable vector bundles on algebraic surfaces
Wei-Ping Li and Zhenbo Qin PDF
Trans. Amer. Math. Soc. 345 (1994), 833-852
The representation of binary quadratic forms by positive definite quaternary quadratic forms
A. G. Earnest PDF
Trans. Amer. Math. Soc. 345 (1994), 853-863
On power subgroups of profinite groups
Consuelo Martínez PDF
Trans. Amer. Math. Soc. 345 (1994), 865-869
Normal tree orders for infinite graphs
J.-M. Brochet and R. Diestel PDF
Trans. Amer. Math. Soc. 345 (1994), 871-895
A class of exceptional polynomials
Stephen D. Cohen and Rex W. Matthews PDF
Trans. Amer. Math. Soc. 345 (1994), 897-909